# SDR CALA2010090200412

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 42,271 hours, 22,469 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0306 CORROSION ON SHEAR TIE FWD AND AFT SIDE OF STA 767 BL 0 BETWEEN STR 27 L AND 27 RT FABRICATED AND INSTALLED SHEAR TIE REPAIR REF SRM 53-00-07.
